MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX¿ SELF-ADHERING MALE EXTERNAL CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 ULTRAFLEX¿ SELF-ADHERING MALE EXTERNAL CATHETER
Catalog Number 33302
Medical Device Problem Code Expiration Date Error (2528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer received expired product and used a couple already.Also stated that they were not sticking.They would like to know if bd made a size between 25-29.Per customer via phone on 10aug2023 it was reported that the expiration date was listed as feb-2019.The customer received the male external catheters through the veterans health administration, and they would reach out to them in order to coordinate replacement units.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : the device was not returned.
 
Event or Problem Description
It was reported that the customer received expired product and used a couple already.Also stated that they were not sticking.They would like to know if bd made a size between 25-29.Per customer via phone on (b)(6) it was reported that the expiration date was listed as feb-2019.The customer received the male external catheters through the veterans health administration, and they would reach out to them in order to coordinate replacement units.
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was returned for evaluation.A potential root cause for this failure could be "wrong label put on package".The lot number was unknown; therefore, the device history record could not be reviewed.A labeling review was not performed because labelling could not have prevented the reported failure.The information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
ULTRAFLEX¿ SELF-ADHERING MALE EXTERNAL CATHETER
Common Device Name
MALE EXTERNAL CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington 30014
7707846100
MDR Report Key17611742
Report Number1018233-2023-06275
Device Sequence Number7446138
Product Code NNX
UDI-Device Identifier00801741070754
UDI-Public(01)00801741070754
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number33302
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer09/25/2023
Initial Report FDA Received Date08/24/2023
Supplement Report FDA Received Date09/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale